A Generalization of the Maximum Theorem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.
Volume (Year): 20 (1979)
Issue (Month): 1 (February)
Contact details of provider:
Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Segal, Ilya, 2003. "Coordination and discrimination in contracting with externalities: divide and conquer?," Journal of Economic Theory, Elsevier, vol. 113(2), pages 147-181, December.
- Peris, Josep E. & Subiza, Begona, 1995.
"Demand correspondence for pseudo-transitive preferences,"
Mathematical Social Sciences, Elsevier,
Elsevier, vol. 30(3), pages 307-318, December.
- Peris J. E. & Subiza, B., 1996. "Demand correspondence for pseudotransitive preferences," Mathematical Social Sciences, Elsevier, Elsevier, vol. 31(1), pages 61-61, February.
- Thomas Jungbauer & Klaus Ritzberger, 2011. "Strategic games beyond expected utility," Economic Theory, Springer, Springer, vol. 48(2), pages 377-398, October.
- Drew Fudenberg & David Levine, 1983.
"Limit Games and Limit Equilibria,"
UCLA Economics Working Papers, UCLA Department of Economics
289, UCLA Department of Economics.
- Bagh, Adib, 2010. "Variational convergence: Approximation and existence of equilibria in discontinuous games," Journal of Economic Theory, Elsevier, vol. 145(3), pages 1244-1268, May.
- Ilya Segal, 1998. "Contracting with Externalities," Public Economics, EconWPA 9802002, EconWPA.
- Peris, Josep E. & Sanchez, M. Carmen & Subiza, Begona, 1998. "Revealed preference axioms for continuous rational choice," Journal of Mathematical Economics, Elsevier, vol. 30(3), pages 275-284, October.
- Tian, Guoqiang & Zhou, Jianxin, 1995. "Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization," Journal of Mathematical Economics, Elsevier, vol. 24(3), pages 281-303.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().
If references are entirely missing, you can add them using this form.